Kansas, 2023

Flash Flooding and Hail in Kansas, July 14, 2023

July 14, 2023 · NWS TOP · 52 events in 8 counties and zones

Thunderstorms developed into a QLCS during the afternoon of July 14th and produced widespread wind damage across the area. Winds exceeded 70 mph at times.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
None recorded
Crop damage
None recorded
Events
52

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

Thunderstorms developed into a QLCS during the afternoon of July 14th and produced widespread wind damage across the area. Winds exceeded 70 mph at times.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at Jul 14, 11:58 AM CST, 7 minutes earlier.

Area forecast discussion, Jul 14, 11:58 AM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1258 PM CDT Fri Jul 14 2023

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 308 AM CDT Fri Jul 14 2023

Forecast summary:

- Heat index values around 100 degrees for areas generally along
and south of I-70 for this afternoon.

- Strong to severe storms forecast to move into the general area
during the afternoon into the evening hours today as a complex of
storms moves into the area from Nebraska. Wind would be the primary
hazard with hail being lesser of a concern.

- Hot and humid again by Tuesday of next week with heat lasting
through mid week. Heat index values could reach above 105 degrees
for much of the area.

Forecast thoughts:

Slight changes to the UA pattern over the past 24 hrs have taken
place. The stacked cyclone over the Hudson Bay region has
retrograded a bit further West. The anticyclone over the Desert
Southwest has flattened slightly has the western ridge has also
flattened. A Pacific Low remains off the western shore of Canada.
Northwest to quasi-zonal flow over the central Plains is part of the
broader cyclonic flow around the aforementioned Hudson Bay low.

Early this morning, a few low lying areas likely develop shallow fog
again similar to yesterday. This afternoon, hot conditions remain
across the area today ahead of a developing storm system that will
be poised to move into the area by mid to late afternoon today. Not
looking for heat advisory levels today but some could see around the
century mark for heat index values with moisture near the surface
not easily scoured out. The bigger potential concern for the
forecast area comes into this afternoon. As a weak subtle shortwave
works out of the Rockies into western and central Nebraska, storms
should intensify or develop if not already initiated. Plenty of
instability develops with diurnal heating in conjunction with an
expansive and quality moist reservoir in place throughout the
central Plains. As storms develop they could quickly become severe
and within an hour or two begin to congeal into a line of storms.
Forecast soundings paired with 00Z soundings throughout the Plains,
suggest that intense negative buoyancy will exist over a wide area
today. This will likely allow for intense downdrafts to result as
updrafts will also be maintained along the leading edge of a
resulting MCS that propagates into the forecast area by mid to late
afternoon. Thus, the primary hazards for today are the threat of
strong damaging winds. Could see some areas see winds in excess of
70 mph and possibly higher. Hail will be a threat if embedded
supercellular structures can be maintained. The tornado threat
appears to be very low today. This overall system should move
through the area by this evening. Any rain will be welcome but keep
updated with potentially rapidly changing conditions weather wise
through this afternoon into the early evening and have multiple ways
to receive warnings. Although there is some uncertainty in how
intense storms could be today and the exact track, it does appear to
be a favorable environment for a potentially intense wind threat
across the area today with storms if they area wide spread and come
in the form of a well developed line of storms.

After this system moves through the area, the weekend looks slightly
cooler with chances for precipitation mainly across northern areas
for part of the day Sunday. Heat returns into next week by Tuesday
time frame as the western ridge amplifies with rising H85 heights
into the area. Could see a few days with advisory level heat once
again.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1258 PM CDT Fri Jul 14 2023

Main concern in the period is convection this afternoon. A cluster
currently north of MHK should move southeast and impact TOP/FOE
within the next hour or two. Thunderstorms in central KS should
form a broken line and move across the area this afternoon and
move out of northeast KS by early evening. Strong winds will be
the main concern as these storms move through. Otherwise VFR
conditions prevail with winds from the northeast to northwest this
evening into tomorrow.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Drake
AVIATION...Picha
Hazardous weather outlook, Jul 14, 2:23 AM CST, 9 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
323 AM CDT Fri Jul 14 2023

KSZ008>012-020>024-026-034>040-054>056-058-059-150830-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
323 AM CDT Fri Jul 14 2023

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

A line of thunderstorms is expected to move into the area from the
northwest by this afternoon and early evening. Storms are expected to
be capable of producing winds of 70 mph or greater at times. A few
storms could also produce large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Potentially hazardous heat and humidity may return to the area by
Tuesday and Wednesday of next week.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this afternoon and evening.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Special weather statement, Jul 14, 10:46 AM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Topeka KS
1146 AM CDT Fri Jul 14 2023

KSZ009-141730-
Washington-
1146 AM CDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of southern Washington
County through 1230 PM CDT...

At 1146 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Palmer, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Washington, Linn, Greenleaf, Barnes and Palmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3988 9681 3957 9681 3957 9690 3959 9731
      3981 9730
TIME...MOT...LOC 1646Z 270DEG 21KT 3971 9719

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Omitt

The radar

The Topeka radar (KTWX), 38 km away, was scanning. The volume nearest the first event began at 18:06 UTC.

Open the radar archive at this moment

Event by event

47 thunderstorm wind, 3 hail, 2 flash flood. Local standard time, as filed.

Thunderstorm Wind, Riley

When
July 14, 12:05 PM CST to 12:06 PM CST
Where
Riley County, 1.27 mi ESE of Rocky Ford
Measured
54 kt (62 mph) measured gust
Reported by
Public
Coordinates
39.220, -96.560

Public weather station gust of 62 mph.

Thunderstorm Wind, Wabaunsee

When
July 14, 12:50 PM CST to 12:51 PM CST
Where
Wabaunsee County, 0.54 mi E of Maple Hill
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
39.080, -96.020

Report of significant tree damage and power outages in town.

Thunderstorm Wind, Jackson

When
July 14, 1:07 PM CST to 1:08 PM CST
Where
Jackson County, 2.76 mi WSW of Holton
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
39.460, -95.800

Measured on a personal weather station.

Thunderstorm Wind, Wabaunsee

When
July 14, 1:10 PM CST to 1:11 PM CST
Where
Wabaunsee County, 4.25 mi NE of Keene
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.990, -95.970

Estimated winds of up to 60 mph.

Thunderstorm Wind, Wabaunsee

When
July 14, 1:14 PM CST to 1:15 PM CST
Where
Wabaunsee County, 4.25 mi NE of Keene
Measured
70 kt (81 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.990, -95.970

Estimated wind gusts to 80 mph with large tree branches down.

Thunderstorm Wind, Shawnee

When
July 14, 1:20 PM CST to 1:21 PM CST
Where
Shawnee County, 4.15 mi S of Menoken
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.020, -95.750

Estimated gusts to 60 mph.

Thunderstorm Wind, Shawnee

When
July 14, 1:20 PM CST to 1:21 PM CST
Where
Shawnee County, 2.12 mi NE of Silver Lake
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.120, -95.840

Estimated gusts of 70 to 75 mph.

Thunderstorm Wind, Shawnee

When
July 14, 1:24 PM CST to 1:25 PM CST
Where
Shawnee County, 1.28 mi ESE of Kiro
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
39.090, -95.780

Measured on a Kansas mesonet station.

Thunderstorm Wind, Shawnee

When
July 14, 1:25 PM CST to 1:26 PM CST
Where
Shawnee County, 1.75 mi WSW of Topeka
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.040, -95.710

Estimated gusts of 60 to 70 mph.

Thunderstorm Wind, Shawnee

When
July 14, 1:28 PM CST to 1:29 PM CST
Where
Shawnee County, 0.54 mi W of (Top)billard Arpt to
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
39.070, -95.630

Measured by the ktop asos.

Thunderstorm Wind, Shawnee

When
July 14, 1:28 PM CST to 1:29 PM CST
Where
Shawnee County, 1.28 mi ESE of Kiro
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
39.090, -95.780

Measured on Kansas mesonet.

Thunderstorm Wind, Shawnee

When
July 14, 1:29 PM CST to 1:30 PM CST
Where
Shawnee County, (Top)billard Arpt to
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
39.070, -95.620

Measured by the ktop asos.

Thunderstorm Wind, Shawnee

When
July 14, 1:30 PM CST to 1:31 PM CST
Where
Shawnee County, 2.98 mi SW of Topeka
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.020, -95.720

Tree limbs 8 inches in diameter down.

Thunderstorm Wind, Shawnee

When
July 14, 1:30 PM CST to 1:31 PM CST
Where
Shawnee County, 0.87 mi SW of (Top)billard Arpt to
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.060, -95.630

Report of many tree limbs around 3 inches in diameter on the road.

Thunderstorm Wind, Jefferson

When
July 14, 1:30 PM CST to 1:31 PM CST
Where
Jefferson County, 0.54 mi E of Grantville
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
39.080, -95.560

Measured at the Union and Pacific station.

Thunderstorm Wind, Jefferson

When
July 14, 1:30 PM CST to 1:31 PM CST
Where
Jefferson County, 0.69 mi S of Oskaloosa
Measured
63 kt (72 mph) measured gust
Reported by
Public
Coordinates
39.210, -95.320

Measured on a personal weather station.

Thunderstorm Wind, Shawnee

When
July 14, 1:31 PM CST to 1:32 PM CST
Where
Shawnee County, 1.28 mi ENE of Topeka
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
39.060, -95.660

Mping report of small tree limbs down.

Thunderstorm Wind, Jefferson

When
July 14, 1:35 PM CST to 1:36 PM CST
Where
Jefferson County, 0.87 mi SE of Oskaloosa
Measured
63 kt (72 mph) measured gust
Reported by
Public
Coordinates
39.210, -95.310

Measured on a personal weather station.

Thunderstorm Wind, Geary

When
July 14, 1:39 PM CST to 1:40 PM CST
Where
Geary County, 0.69 mi N of Junction City
Measured
58 kt (67 mph) measured gust
Reported by
Public
Coordinates
39.040, -96.830

Measured on a personal weather station.

Thunderstorm Wind, Douglas

When
July 14, 1:40 PM CST to 1:41 PM CST
Where
Douglas County, 1.38 mi N of Lawrence
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.990, -95.230

Reported by NWS employee.

Thunderstorm Wind, Shawnee

When
July 14, 1:41 PM CST to 1:42 PM CST
Where
Shawnee County, 2.98 mi NE of Menoken
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
39.110, -95.710

Mping report of small limbs down.

Thunderstorm Wind, Jefferson

When
July 14, 1:41 PM CST to 1:42 PM CST
Where
Jefferson County, Perry
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.080, -95.400

Significant damage to trees, homes and vehicles. Many power lines down in Perry.

Thunderstorm Wind, Jefferson

When
July 14, 1:41 PM CST to 1:42 PM CST
Where
Jefferson County, 0.69 mi S of Perry
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.070, -95.400

Multiple trees snapped in perry, one as large as 36 inches in diameter.

Thunderstorm Wind, Jefferson

When
July 14, 1:45 PM CST to 1:46 PM CST
Where
Jefferson County, 0.87 mi NW of Thompsonville
Measured
74 kt (85 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
39.110, -95.440

Fire chief estimated 85 mph winds. Signs blown off posts with zero visibility in driving rain.

Thunderstorm Wind, Jefferson

When
July 14, 1:45 PM CST to 1:46 PM CST
Where
Jefferson County, 0.87 mi NW of Thompsonville
Measured
74 kt (85 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
39.110, -95.440

Fire chief estimated 85 mph winds. Signs blown off posts with zero visibility in driving rain.

Thunderstorm Wind, Riley

When
July 14, 1:45 PM CST to 1:46 PM CST
Where
Riley County, 2.76 mi S of Eureka Lake
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
39.110, -96.650

Measured on mesonet station.

Thunderstorm Wind, Jefferson

When
July 14, 1:45 PM CST to 1:46 PM CST
Where
Jefferson County, 0.54 mi E of Perry
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
39.080, -95.390

Mping report of trees uprooted or snapped, or roof blown off.

Thunderstorm Wind, Shawnee

When
July 14, 1:50 PM CST to 1:51 PM CST
Where
Shawnee County, Wakarusa
Measured
56 kt (64 mph) measured gust
Reported by
Emergency Manager
Coordinates
38.880, -95.700

Wind gust to 65 mph.

Thunderstorm Wind, Jefferson

When
July 14, 1:52 PM CST to 1:53 PM CST
Where
Jefferson County, 0.54 mi E of Perry
Measured
61 kt (70 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
39.080, -95.390

Fire chief estimated a 70 mph wind gust.

Thunderstorm Wind, Douglas

When
July 14, 1:52 PM CST to 1:53 PM CST
Where
Douglas County, 2.14 mi SSW of Lawrence
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
38.940, -95.240

Large tree snapped in half reported via social media.

Thunderstorm Wind, Shawnee

When
July 14, 1:53 PM CST to 1:54 PM CST
Where
Shawnee County, 0.69 mi S of (Foe)forbes Fld Tope
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
38.940, -95.670

Measured at the kfoe asos.

Thunderstorm Wind, Jefferson

When
July 14, 1:56 PM CST to 1:57 PM CST
Where
Jefferson County, 0.87 mi SE of Oskaloosa
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
39.210, -95.310

Measured on a Kansas mesonet station.

Thunderstorm Wind, Jefferson

When
July 14, 1:57 PM CST to 1:58 PM CST
Where
Jefferson County, 0.54 mi W of Oskaloosa
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.220, -95.330

Reported by the Emergency Manager.

Thunderstorm Wind, Jefferson

When
July 14, 1:57 PM CST to 1:58 PM CST
Where
Jefferson County, 1.28 mi ESE of Williamstown
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
39.060, -95.310

Wind gusts near 60 mph.

Thunderstorm Wind, Jefferson

When
July 14, 1:57 PM CST to 1:58 PM CST
Where
Jefferson County, 1.61 mi E of Williamstown
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
39.070, -95.300

Mping report of small tree limbs down or power poles broken.

Thunderstorm Wind, Jefferson

When
July 14, 2:00 PM CST to 2:01 PM CST
Where
Jefferson County, 4.18 mi N of Williamstown
Measured
59 kt (68 mph) measured gust
Reported by
Public
Coordinates
39.130, -95.320

Measured on a personal weather station.

Thunderstorm Wind, Douglas

When
July 14, 2:00 PM CST to 2:01 PM CST
Where
Douglas County, 3.5 mi S of Lecompton
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.000, -95.390

One foot diameter tree limbs down and quarter sized hail.

Thunderstorm Wind, Jefferson

When
July 14, 2:00 PM CST to 2:01 PM CST
Where
Jefferson County, 1.75 mi WSW of Mc Louth Arpt
Measured
57 kt (66 mph) estimated gust
Reported by
Public
Coordinates
39.170, -95.250

Mping report of small tree limbs down or power poles broken.

Thunderstorm Wind, Douglas

When
July 14, 2:01 PM CST to 2:02 PM CST
Where
Douglas County, 3.2 mi SSW of Lake View
Measured
50 kt (58 mph) measured gust
Reported by
Public
Coordinates
38.980, -95.310

Measured on a personal weather station.

Hail, Douglas

When
July 14, 2:07 PM CST to 2:08 PM CST
Where
Douglas County, 3.5 mi SW of Lake View
Measured
1 in hail
Reported by
NWS Employee
Coordinates
38.980, -95.320

Quarter sized hail reported.

Thunderstorm Wind, Douglas

When
July 14, 2:07 PM CST to 2:08 PM CST
Where
Douglas County, 3.5 mi SW of Lake View
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.980, -95.320

Report of a 70 mph wind gust.

Thunderstorm Wind, Douglas

When
July 14, 2:08 PM CST to 2:09 PM CST
Where
Douglas County, 3.62 mi NNW of Pleasant Grove
Measured
55 kt (63 mph) measured gust
Reported by
Public
Coordinates
38.900, -95.290

Measured on a personal weather station.

Thunderstorm Wind, Jefferson

When
July 14, 2:09 PM CST to 2:10 PM CST
Where
Jefferson County, 0.87 mi SE of Oskaloosa
Measured
61 kt (70 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
39.210, -95.310

Report of a 70 mph wind gust.

Thunderstorm Wind, Douglas

When
July 14, 2:10 PM CST to 2:11 PM CST
Where
Douglas County, 1.48 mi SSW of Lawrence
Measured
67 kt (77 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
Emergency Manager
Coordinates
38.950, -95.240

Numerous trees and powerlines down. A car was blown off of US highway 59 into a creek with one injury reported.

Hail, Wabaunsee

When
July 14, 2:12 PM CST to 2:13 PM CST
Where
Wabaunsee County, 0.88 mi NW of Eskridge
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.860, -96.110

Golf ball sized hail reported.

Thunderstorm Wind, Shawnee

When
July 14, 2:16 PM CST to 2:17 PM CST
Where
Shawnee County, 2.12 mi NW of Topeka
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
39.070, -95.710

Mping report of small tree limbs down or shingles blown off.

Thunderstorm Wind, Douglas

When
July 14, 2:20 PM CST to 2:21 PM CST
Where
Douglas County, 4.35 mi W of Lawrence
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
38.960, -95.310

Mping report of small tree limbs down or shingles blown off.

Thunderstorm Wind, Douglas

When
July 14, 2:20 PM CST to 2:21 PM CST
Where
Douglas County, 0.69 mi S of Lawrence Arpt
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
39.010, -95.220

Measured at the klwc asos.

Thunderstorm Wind, Douglas

When
July 14, 2:21 PM CST to 2:22 PM CST
Where
Douglas County, Lawrence Arpt
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
39.020, -95.220

Measured at the klwc asos.

Flash Flood, Jefferson

When
July 14, 2:28 PM CST to 6:28 PM CST
Where
Jefferson County, 0.26 mi N of Perry to 0.54 mi ENE of Perry
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.084, -95.399

Emergency manager reported 10 inches of water over many roads in Perry.

Flash Flood, Douglas

When
July 14, 2:30 PM CST to 6:30 PM CST
Where
Douglas County, 3.4 mi N of Big Spgs to 2.06 mi WNW of Lecompton
Cause
Heavy Rain
Reported by
Public
Coordinates
39.069, -95.479

Mping report of river or creek overflowing, cropland or yard or basement flooding.

Hail, Franklin

When
July 14, 2:39 PM CST to 2:40 PM CST
Where
Franklin County, 0.88 mi SE of Wellsville
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
38.710, -95.070

Quarter sized hail reported.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2023Every state in 2023This day in weather historyWarnings in Kansas, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1124424, 1124425, 1124426, 1124427, 1124429, 1124430, 1124431, 1124433, 1124434, 1124436, 1124437, 1124438, 1124441, 1124443, 1124444, 1124445, 1124446, 1124447, 1124449, 1124451, 1124453, 1124455, 1124456, 1124458, 1124459, 1124460, 1124674, 1124462, 1124463, 1124465, 1124466, 1124467, 1124653, 1124654, 1124655, 1124656, 1124657, 1124659, 1124660, 1124661, and more.